# SDR AALA201912319034

- Difficulty date: December 29, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 19,181 hours, 7,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS PANEL REFLECTS 2LDOOR ASSIST BOTTLE PRESSURE LOW. SERVICED BOTTLE TO GREEN BAND AS REQUIRED AND CAUTION MESSAGE STILL REMAINS. SUPPLEMENTAL REPORT: ADJUSTED 2L DOOR PRESSURE BOTTLE SENSOR MICRO-SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM TASK 25-62-00-810-807-A. (CLOSED)
